Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 69, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 69, Number 2 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 69, Number 2 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF Free Access     Request Permissions
On finite groups and their characters
Richard Brauer.
Bull. Amer. Math. Soc. 69 (1963), 125-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144952
A survey of some recent developments in differential topology
S. Smale.
Bull. Amer. Math. Soc. 69 (1963), 131-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144351
Quasiconformal mappings in space
F. W. Gehring.
Bull. Amer. Math. Soc. 69 (1963), 146-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145071
Transitive permutation groups of degree $p = 2q + 1,p$ and $q$ being prime numbers
Noboru Ito.
Bull. Amer. Math. Soc. 69 (1963), 165-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147535
Report of the treasurer
Albert E. Meder Jr..
Bull. Amer. Math. Soc. 69 (1963), 213-215
More Information
Full-text PDF Free Access     Request Permissions
Convolution of sequences
George Brauer.
Bull. Amer. Math. Soc. 69 (1963), 216-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145237
Example of a proper subgroup of $S_{∞}$ which has a set-transitivity property
Gerald Stoller.
Bull. Amer. Math. Soc. 69 (1963), 220-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144951
On the isomorphism problem for Bernoulli schemes
J. R. Blum and D. L. Hanson.
Bull. Amer. Math. Soc. 69 (1963), 221-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143862
Idempotents in group algebras
Walter Rudin.
Bull. Amer. Math. Soc. 69 (1963), 224-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145365
Relations between Stiefel-Whitney classes of manifolds
Edgar H. Brown Jr. and Franklin P. Peterson.
Bull. Amer. Math. Soc. 69 (1963), 228-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146850
On the immersion problem for real projective spaces
I. M. James.
Bull. Amer. Math. Soc. 69 (1963), 231-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144355
Differential inequalities
Raymond M. Redheffer.
Bull. Amer. Math. Soc. 69 (1963), 239-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143858
Complete locally affine spaces and algebraic hulls of matrix groups
Louis Auslander.
Bull. Amer. Math. Soc. 69 (1963), 242-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145448
A bordism theory for actions of an abelian group
P. E. Conner.
Bull. Amer. Math. Soc. 69 (1963), 244-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146833
The construction of homogeneous convex cones
Oscar S. Rothaus.
Bull. Amer. Math. Soc. 69 (1963), 248-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146300
Vector lattices of self-adjoint operators
David M. Topping.
Bull. Amer. Math. Soc. 69 (1963), 251-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176343
Remark on my paper “Simultaneous approximation and algebraic independence of numbers”
W. M. Schmidt.
Bull. Amer. Math. Soc. 69 (1963), 255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566246
Integral norms of subadditive functions
R. P. Gosselin.
Bull. Amer. Math. Soc. 69 (1963), 255-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143859
On raising flows and mappings
R. D. Anderson.
Bull. Amer. Math. Soc. 69 (1963), 259-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144324
On the localization and directionalization of uniform convexity
Dennis F. Cudia.
Bull. Amer. Math. Soc. 69 (1963), 265-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145328
A continuous time analogue of the theory of recurrent events
J. F. C. Kingman.
Bull. Amer. Math. Soc. 69 (1963), 268-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149559
Orientable embedding of Cayley graphs
William Gustin.
Bull. Amer. Math. Soc. 69 (1963), 272-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145506
Pontrjagin numbers of maps
P. E. Conner.
Bull. Amer. Math. Soc. 69 (1963), 276-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145551

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Normed rings, by M. Naimark.
Reviewer: Edgar R. Lorch
Bull. Amer. Math. Soc. 69 (1963), 193-195
Review information
Full-text PDF Free Access
Stationary processes and prediction theory, by H. Furstenberg.
Reviewer: P. Masani
Bull. Amer. Math. Soc. 69 (1963), 195-207
Review information
Full-text PDF Free Access
Strukturtheorie der Wahrscheinlichkeitsfelder und -räume, by D. A. Kappos.
Reviewer: Dorothy Maharam
Bull. Amer. Math. Soc. 69 (1963), 207-209
Review information
Full-text PDF Free Access
Stability by Liapunov's direct method with applications, by Joseph La Salle and Solomon Lefschetz.
Reviewer: H. A. Antosiewicz
Bull. Amer. Math. Soc. 69 (1963), 209-210
Review information
Full-text PDF Free Access
Die innere Geometrie der metrischen Räume, by Willi Rinow.
Reviewer: Leon W. Green
Bull. Amer. Math. Soc. 69 (1963), 210-212
Review information
Full-text PDF Free Access
American Mathematical Society